LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » Zithromax herxing or intolerance?

 - UBBFriend: Email this page to someone!    
Author Topic: Zithromax herxing or intolerance?
Jordana
Frequent Contributor (1K+ posts)
Member # 45305

Icon 1 posted      Profile for Jordana     Send New Private Message       Edit/Delete Post   Reply With Quote 
Yesterday I had one of those I think I'm going to die days. i have an alternating schedule -- zith/mino then tinidazole every other day.

The zith mino days are total hell. I remember feeling sort of awful on mino alone but zith gives me throat tightness and just such an overall feeling of horribleness I usually end up giving in and sleeping through it. Sometimes I can't help sleeping through it and just pass out for hours.

At first I thought it was a herx but I've been at this nearly two months. This was the drug I was going to stack with Mepron but I am dreading closing the gap.

Should I still be feeling this bad taking Zithromax?

Posts: 2057 | From Florida | Registered: Feb 2015  |  IP: Logged | Report this post to a Moderator
ohioperson22
LymeNet Contributor
Member # 47837

Icon 1 posted      Profile for ohioperson22         Edit/Delete Post   Reply With Quote 
Have you ever taken a Z-pack before at any point in your life for a different reason, like bronchitis or a sinus infection?

If so, did you get a horrible feeling then, like throat tightness?

If this is your first time taking zithromax, and you are getting throat tightness, that sounds pretty bad, could mean an allergic reaction, and should be reported to your doctor.

Posts: 200 | From Ohio | Registered: Apr 2016  |  IP: Logged | Report this post to a Moderator
Jordana
Frequent Contributor (1K+ posts)
Member # 45305

Icon 1 posted      Profile for Jordana     Send New Private Message       Edit/Delete Post   Reply With Quote 
Z packs used to upset my stomach but I don't remember an allergic reaction. Then again when you've just got a sinus infection you just don't notice many temporary adverse reactions.

After two months, you notice.

Posts: 2057 | From Florida | Registered: Feb 2015  |  IP: Logged | Report this post to a Moderator
bluelyme
Frequent Contributor (1K+ posts)
Member # 47170

Icon 1 posted      Profile for bluelyme     Send New Private Message       Edit/Delete Post   Reply With Quote 
It makes my tinnitus worse but javent noticrd real herx ..it is inercellualr mahbe driving em out onto the open ...and the tini is doing the mop up? Do you have cpn or mycoplasma...?

--------------------
Blue

Posts: 1538 | From southwest | Registered: Dec 2015  |  IP: Logged | Report this post to a Moderator
Jordana
Frequent Contributor (1K+ posts)
Member # 45305

Icon 1 posted      Profile for Jordana     Send New Private Message       Edit/Delete Post   Reply With Quote 
I tested negative for both but you know how this stuff can show up later. People treat for years, think they're done and then zap...one more co.

It makes my tinnitus worse too.

Posts: 2057 | From Florida | Registered: Feb 2015  |  IP: Logged | Report this post to a Moderator
WPinVA
Frequent Contributor (1K+ posts)
Member # 33581

Icon 1 posted      Profile for WPinVA     Send New Private Message       Edit/Delete Post   Reply With Quote 
Hard to say but just wanted to point out that upset stomach and then throat tightness could be an allergic reaction. Seems worth a call to your LLMD.

Zith isn't the most common allergy but it happens. Have you ever taken any other macrolides? Biaxin etc? What was your reaction?

Also - what else is in the Zithromax? Check the inactive ingredients. If memory serves, I think Zith has xanthan gum in it. Google xanthan gum and you will see how many people react to that god-awful stuff. You can go to a compounding pharmacy and have it made without those awful fillers.

Posts: 1737 | From Virginia | Registered: Aug 2011  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.